Translator Disclaimer
December 2007 Transferred Kinematic Formulae in Two Point Homogeneous Spaces
Takeshi Sasaki
Tsukuba J. Math. 31(2): 343-354 (December 2007). DOI: 10.21099/tkbjm/1496165153

Abstract

We give kinematic formulae for integral invariants of degree 2 for hypersurfaces in two point homogeneous spaces explicitly. The discussion here we use is a certain generalization of the transfer principle in integral geometry.

Citation

Download Citation

Takeshi Sasaki. "Transferred Kinematic Formulae in Two Point Homogeneous Spaces." Tsukuba J. Math. 31 (2) 343 - 354, December 2007. https://doi.org/10.21099/tkbjm/1496165153

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

MathSciNet: MR2371177
Digital Object Identifier: 10.21099/tkbjm/1496165153

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top